American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] J. Vukman. Commuting and centralizing mappings in prime rings . Proc. Amer. Math. Soc. 109 (1990) 47-52. MR 1007517.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Matej Brešar. Semiderivations of prime rings . Proc. Amer. Math. Soc. 108 (1990) 859-860. MR 1007488.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Chen-Lian Chuang. On compositions of derivations of prime rings . Proc. Amer. Math. Soc. 108 (1990) 647-652. MR 998732.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Charles Lanski. Derivations with nilpotent values on Lie ideals . Proc. Amer. Math. Soc. 108 (1990) 31-37. MR 984803.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Jeffrey Bergen. Automorphic-differential identities in rings . Proc. Amer. Math. Soc. 106 (1989) 297-305. MR 967482.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Chen-Lian Chuang. $*$-differential identities of prime rings with involution . Trans. Amer. Math. Soc. 316 (1989) 251-279. MR 937242.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Suzanne Larson. Pseudoprime $l$-ideals in a class of $f$-rings . Proc. Amer. Math. Soc. 104 (1988) 685-692. MR 964843.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] M. Brešar. Jordan derivations on semiprime rings . Proc. Amer. Math. Soc. 104 (1988) 1003-1006. MR 929422.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Chen-Lian Chuang. GPIs having coefficients in Utumi quotient rings . Proc. Amer. Math. Soc. 103 (1988) 723-728. MR 947646.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Charles Lanski. Correction to: ``Differential identities in prime rings with involution'' [Trans.\ Amer.\ Math.\ Soc.\ {\bf 291} (1985), no.\ 2, 765--787; MR0800262 (87f:16013)] . Trans. Amer. Math. Soc. 309 (1988) 857-859. MR 929671.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] D. S. Passman. Prime ideals in polycyclic crossed products . Trans. Amer. Math. Soc. 301 (1987) 737-759. MR 882713.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Charles Lanski. A note on GPIs and their coefficients . Proc. Amer. Math. Soc. 98 (1986) 17-19. MR 848865.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Declan Quinn. Group-graded rings and duality . Trans. Amer. Math. Soc. 292 (1985) 155-167. MR 805958.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Charles Lanski. Differential identities in prime rings with involution . Trans. Amer. Math. Soc. 291 (1985) 765-787. MR 800262.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] L. O. Chung and Jiang Luh. Nilpotency of derivations. II . Proc. Amer. Math. Soc. 91 (1984) 357-358. MR 744628.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] L. O. Chung and Jiang Luh. Nilpotency of derivatives on an ideal . Proc. Amer. Math. Soc. 90 (1984) 211-214. MR 727235.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Jai Ram. On the semisimplicity of skew polynomial rings . Proc. Amer. Math. Soc. 90 (1984) 347-351. MR 728345.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] M. Cohen and S. Montgomery. Group-graded rings, smash products, and group actions . Trans. Amer. Math. Soc. 282 (1984) 237-258. MR 728711.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Joseph H. Mayne. Erratum to: ``Ideals and centralizing mappings in prime rings''\ [Proc. Amer. Math. Soc. {\bf 86} (1982), no. 2, 211--212;\ MR 83k:16025] . Proc. Amer. Math. Soc. 89 (1983) 187. MR 706540.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] W. K. Nicholson and J. F. Watters. On tensor products and extended centroids . Proc. Amer. Math. Soc. 88 (1983) 215-217. MR 695244.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] G. E. Simons. Varieties of rings with definable principal congruences . Proc. Amer. Math. Soc. 87 (1983) 397-402. MR 684626.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Joseph H. Mayne. Ideals and centralizing mappings in prime rings . Proc. Amer. Math. Soc. 86 (1982) 211-212. MR 667275.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Efraim P. Armendariz. On semiprime rings of bounded index . Proc. Amer. Math. Soc. 85 (1982) 146-148. MR 652429.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] B. Felzenszwalb. Derivations in prime rings . Proc. Amer. Math. Soc. 84 (1982) 16-20. MR 633268.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] B. J. Osłowski. A negative answer to three questions on $K$-primitive rings . Proc. Amer. Math. Soc. 84 (1982) 33-34. MR 633272.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] J. J. Sarraillé. Noetherian PI rings not module-finite over any commutative subring . Proc. Amer. Math. Soc. 84 (1982) 457-463. MR 643729.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] P. F. Smith. Rings with every proper image a principal ideal ring . Proc. Amer. Math. Soc. 81 (1981) 347-352. MR 597637.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Mark L. Teply, E. Geis Turman and Antonio Quesada. On semisimple semigroup rings . Proc. Amer. Math. Soc. 79 (1980) 157-163. MR 565329.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Anthony Richoux. A theorem for prime rings . Proc. Amer. Math. Soc. 77 (1979) 27-31. MR 539624.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] W. K. Nicholson and J. F. Watters. The strongly prime radical . Proc. Amer. Math. Soc. 76 (1979) 235-240. MR 537080.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2